RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2009, Volume 365, Pages 196–207 (Mi znsl3473)  

This article is cited in 1 scientific paper (total in 1 paper)

On another proof for B. Sury's theorem

A. V. Prokopchuk, V. I. Yanchevskii

Institute of Mathematics of the National Academy of Sciences of Belarus

Abstract: For a central simple algebra $A$ over a global field with an involution of second kind $\tau$ we give an explicit description of the group $\mathrm{SU}(A,\tau)/[U(A,\tau),U(A,\tau)]$. It is another proof for B. Sury's theorem. Bibl. – 11 titles.

Full text: PDF file (236 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2009, 161:4, 565–571

Bibliographic databases:

UDC: 512.7
Received: 12.01.2009

Citation: A. V. Prokopchuk, V. I. Yanchevskii, “On another proof for B. Sury's theorem”, Problems in the theory of representations of algebras and groups. Part 18, Zap. Nauchn. Sem. POMI, 365, POMI, St. Petersburg, 2009, 196–207; J. Math. Sci. (N. Y.), 161:4 (2009), 565–571

Citation in format AMSBIB
\Bibitem{ProYan09}
\by A.~V.~Prokopchuk, V.~I.~Yanchevskii
\paper On another proof for B.~Sury's theorem
\inbook Problems in the theory of representations of algebras and groups. Part~18
\serial Zap. Nauchn. Sem. POMI
\yr 2009
\vol 365
\pages 196--207
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl3473}
\zmath{https://zbmath.org/?q=an:1189.16017}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2009
\vol 161
\issue 4
\pages 565--571
\crossref{https://doi.org/10.1007/s10958-009-9583-z}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-70349598031}


Linking options:
  • http://mi.mathnet.ru/eng/znsl3473
  • http://mi.mathnet.ru/eng/znsl/v365/p196

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Yanchevskii, “Reduced Whitehead groups and conjugacy problem for special unitary groups of anisotropic hermitian forms”, J. Math. Sci. (N. Y.), 192:2 (2013), 250–262  mathnet  crossref  mathscinet
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:144
    Full text:54
    References:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019